MathSciNet Relay Station
MathSciNet bibliographic data
MR707243 (85e:32034) 32H35 (32H10)
Barrett, David E. Boundary analyticity of proper holomorphic maps of domains with nonanalytic boundaries. Math. Ann. 263 (1983), no. 4, 479–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement